Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 317, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 7:26 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 7:26 PM CDT (00:26 UTC)
- Expired
- May 22, 2011, 8:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:56 PM CDT | TSTM WND GST 60 | 6 S Muskogee, OK | ASOS OBSERVATION AT KMKO 6 MILES SOUTH OF MUSKOGEE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -346 J/kg
- Mixed-layer LCL
- 3585 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
335 WUUS54 KTSA 230026 SVRTSA OKC091-101-230115- /O.NEW.KTSA.SV.W.0317.110523T0026Z-110523T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 726 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 815 PM CDT * AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF OKTAHA...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... RENTIESVILLE...OKTAHA...BRAGGS...KEEFETON AND WARNER. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 271 AND 277. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3567 9518 3542 9532 3555 9566 3577 9551 TIME...MOT...LOC 0026Z 283DEG 10KT 3562 9553 $$
2 follow-up statements
800 WWUS54 KTSA 230040 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT SUN MAY 22 2011 OKC091-101-230115- /O.CON.KTSA.SV.W.0317.000000T0000Z-110523T0115Z/ MCINTOSH OK-MUSKOGEE OK- 740 PM CDT SUN MAY 22 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES... AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKTAHA... MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... RENTIESVILLE...OKTAHA...SUMMIT...BRAGGS...KEEFETON AND WARNER. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 271 AND 277. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3567 9518 3542 9532 3555 9566 3577 9551 TIME...MOT...LOC 0040Z 283DEG 10KT 3561 9548 $$
654 WWUS54 KTSA 230111 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT SUN MAY 22 2011 OKC091-101-230121- /O.EXP.KTSA.SV.W.0317.000000T0000Z-110523T0115Z/ MCINTOSH OK-MUSKOGEE OK- 811 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES EXPIRES AT 815 PM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 3567 9518 3542 9532 3555 9566 3577 9551 TIME...MOT...LOC 0111Z 283DEG 10KT 3559 9538 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 51 minutes earlier.
Area forecast discussion, May 22, 6:35 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT SUN MAY 22 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED STORMS MAY IMPACT SITES EAST OF INTERSTATE 44 THROUGH LATE EVENING...WITH LOW CEILINGS AGAIN DEVELOPING BY EARLY MORNING. POTENTIAL DOES EXIST FOR CONVECTION TO DEVELOP WEST OF THE AREA AND DROP SOUTHWARD INTO NE OK AFTER SUNRISE MONDAY...HOWEVER THERE IS CONSIDERABLE UNCERTAINTY IN THIS SCENARIO. OUTSIDE OF CONVECTIVE CHANCES...MVFR CEILINGS WILL PREVAIL THROUGH LATE MORNING WITH CEILINGS RISING AND THUNDERSTORM CHANCES INCREASING MONDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 310 PM CDT SUN MAY 22 2011/ DISCUSSION... SEVERAL SEVERE WEATHER EPISODES EXPECTED OVER THE NEXT FEW DAYS. DRYLINE CURRENTLY EXTENDS FROM SERN KS INTO SWRN OK...WITH AN EXTREMELY UNSTABLE AIRMASS (CAPES PUSHING 5000 J/KG) ACROSS THE FORECAST AREA. CONVECTION HAS RECENTLY IGNITED ALONG THE BOUNDARY IN SERN KS...AND EXPECT STORMS TO CONTINUE TO GRADUALLY DEVELOP FARTHER S AND E ACROSS NERN OK AND PERHAPS NWRN AR THE REMAINDER OF THE DAY AND INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FARTHER S ALONG THE DRYLINE...WHICH COULD IMPACT PARTS OF SERN OK. GIVEN THE VERY HIGH INSTABILITY AND SUFFICIENT SHEAR...SUPERCELLS ARE EXPECTED...VERY LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. CONVECTION SHOULD WANE LATER THIS EVENING WITH THE LOSS OF HEATING...ALTHOUGH MODEL GUIDANCE IS SUGGESTING ADDITIONAL STORMS ACROSS NE OK LATER TONIGHT/MONDAY MORNING ASSOCIATED WITH THE STRENGTHENING LOW-LEVEL JET. ATMOSPHERE IS EXPECTED TO ONCE AGAIN BECOME VERY UNSTABLE DURING THE AFTERNOON...WITH STORMS DEVELOPING AS A STRONGER BAND OF MID-LEVEL WINDS PUNCHES E. POSSIBLE BOUNDARY INTERACTIONS BETWEEN DRYLINE AND ANY LEFTOVER CONVECTIVE OUTFLOW(S) COULD ENHANCE THE TORNADO POTENTIAL. HOW THE MORNING MCS EVOLVES AND WHERE ANY LEFTOVER CONVECTIVE BOUNDARIES SETUP WILL BE CRUCIAL IN DETERMINING THE BEST LOCATION OF ADDITIONAL SEVERE WEATHER FOR MONDAY AFTERNOON. YET ANOTHER SIGNIFICANT SEVERE WEATHER EVENT IS SHAPING UP FOR LATE TUESDAY/TUESDAY NIGHT AS THE UPPER WAVE FINALLY EJECTS E INTO THE CNTRL/SRN PLAINS. CONDITIONS MAY REMAINED CAPPED THROUGH MUCH OF THE AFTERNOON...WITH STORMS DEVELOPING DURING THE EVENING NEAR THE DEEPENING SFC LOW AND ALONG THE TRAILING DRYLINE. COMBINATION OF STRONG INSTABILITY/50-60KT WLY MID-LEVEL JET/40-50KT SLY LOW-LEVEL JET WILL SUPPORT ROTATING STORMS AS THE ACTIVITY SPREADS INTO ERN OK DURING THE EVENING AND EVENTUALLY NW AR. UPPER LOW AND ASSOCIATED FRONT WILL SLOWLY PUSH E OF THE AREA BY WEDNESDAY/WEDNESDAY NIGHT. ANY STORMS WILL LIKELY BE CONFINED TO ERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY...WITH DRIER/COOLER WEATHER FOR THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 81 69 85 / 40 70 80 20 FSM 68 84 68 84 / 30 50 50 20 MLC 71 82 71 84 / 40 30 40 20 BVO 68 79 68 85 / 40 60 80 20 FYV 66 78 67 81 / 40 50 70 30 BYV 66 79 64 81 / 40 60 80 30 MKO 69 81 68 83 / 40 50 60 20 MIO 68 80 67 83 / 40 60 80 30 F10 70 81 70 85 / 40 50 50 20 HHW 70 84 69 84 / 40 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 504 PM CDT SUN MAY 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 504 PM CDT SUN MAY 22 2011 ...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE CHANCE FOR TORNADOES AND VERY LARGE HAIL... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ANY TIME. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION. THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL. AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT. FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS. A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY NIGHT INTO WEDNESDAY. SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON THE SOUTH SIDE OF THE SHORTWAVE TROUGH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE WEATHER IS LIKELY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 22, 6:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 6 S MURPHY 36.06N 95.24W
05/22/2011 WAGONER OK TRAINED SPOTTER
&&
PBSLocal storm report, May 22, 7:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL WELEETKA 35.34N 96.14W
05/22/2011 E1.00 INCH OKFUSKEE OK TRAINED SPOTTER
&&
PBSLocal storm report, May 22, 7:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
708 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL HENRYETTA 35.44N 95.98W
05/22/2011 E0.88 INCH OKMULGEE OK PUBLIC
&&
JBMLocal storm report, May 22, 7:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
710 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CLEORA 36.58N 94.97W
05/22/2011 DELAWARE OK PUBLIC
STRUCTURES DAMAGED IN CLEORA AREA. TIME ESTIMATED VIA
RADAR.
&&
JBMLocal storm report, May 22, 7:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 2 N PEGGS 36.11N 95.10W
05/22/2011 E4.25 INCH CHEROKEE OK EMERGENCY MNGR
&&
PBSLocal storm report, May 22, 7:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
722 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 5 S GROVE 36.52N 94.77W
05/22/2011 DELAWARE OK TRAINED SPOTTER
SPOTTER LOCATED 5 ENE OF ZENA, OK
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 22, 7:13 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 62 min |
| May 22, 7:38 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 112 min |
| May 22, 7:39 PM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 22, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 29 min |
| May 22, 7:51 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 84 min |
| May 22, 7:53 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 66 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 29 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 30 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Delaware | 55 min |
| May 22, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| May 22, 8:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Delaware | 45 min |
| May 22, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 60 min |
| May 22, 9:29 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 22, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 22, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg | 30 min |
| May 22, 10:12 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 33 min |
| May 22, 10:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| May 22, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 22, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 22 min |
| May 22, 10:39 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 40 min |
| May 22, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Delaware | 29 min |
| May 22, 11:10 PM CDT | Flash Flood Warning | TSA | Delaware | 6 hr |
| May 22, 11:12 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 33 min |
| May 23, 5:07 AM CDT | Areal Flood Warning | TSA | Delaware | 4 hr |
| May 23, 5:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 23, 6:20 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| May 23, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 25 min |
| May 23, 7:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 7:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| May 23, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| May 23, 7:38 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 7:53 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 8:06 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| May 23, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 44 min |
| May 23, 8:48 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| May 23, 8:49 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 23, 8:57 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 23, 9:01 AM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| May 23, 9:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| May 23, 9:15 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 2 hr |
| May 23, 9:26 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 23, 9:29 AM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| May 23, 9:36 AM CDT | Special Weather Statement | TSA | Choctaw | 39 min |
| May 23, 9:56 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 4 hr |
| May 23, 10:00 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 23, 10:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 10:45 AM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 11:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 11:58 AM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 23, 12:15 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| May 23, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:32 PM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 60 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 23, 2:41 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 54 hr |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 34 hr |
| May 23, 4:24 PM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| May 23, 5:06 PM CDT | Tornado Warning | TSA | Osage | 24 min |
| May 23, 5:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 32 min |
| May 23, 5:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 50 min |
| May 23, 6:47 PM CDT | Areal Flood Advisory | TSA | Washington | 118 min |
| May 23, 6:59 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.